Log In Sign Up

Why are my periods shorter?


Forum: Women's Health

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Women's Health LinkBack Topic Tools Search this Topic Display Modes
  #1  
May 18th, 2010, 02:31 AM
Newbie
Join Date: Apr 2010
Posts: 8
I am on birth control pills and have been for years. I have been on my currant type of pill for over a year. The last 4 periods I have had have been very short. I used to go for 4 to 7 days at a fairly steady flow, now it is 1 to 2 days and very little flow. I get very hot and don't feel very well for a few days before and while I am on my period. I can't think of what would make this happen? When it first started I thought that I was pregnant and I took a test, negagtive. After that I decided to really look into pregnancy and preconception. I now what to get pregnant but I can't until my husband and I move and get out of some debt... It kills me to wait! But anyways, back to my question. Why has my period changed?
Reply With Quote
  #2  
May 18th, 2010, 08:05 AM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,397
The Pill works by keeping the lining of the uterus thin, so that if you conceive - it should not be possible for implantation to occur. With a thinner uterine lining, periods are lighter. Over time our bodies can respond differently to medications, even ones we've been taking for a long time.
__________________
Reply With Quote
  #3  
May 18th, 2010, 11:15 AM
JessP's Avatar Lovin life and family
Join Date: May 2009
Location: Washington
Posts: 22,034
Send a message via MSN to JessP Send a message via Yahoo to JessP
I agree with the previous poster. I would also say call your dr. The feeling hot and getting sick seems strange to me. I hope you are able to come off of them soon .
__________________

Thanks .:Shortcake:. for my great siggie
http://skinny-jessi.blogspot.com/


Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 11:51 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0